A 28-year-old female asked:
I have polycystic ovarian syndrome. will taking the dietary supplement rip fuel cause any problems?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 23 years experience
Diet supplements: PCOS is unrelated to your use of a diet supplements. Use these products with caution. They can causes nervousness, jitteriness, mood swings and other unpleasant side effects. They also have no proven evidence that they actually do anything productive. Save your money. A good work out at the gym and a healthy diet will improve things more
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated May 31, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.